# SDR 2007UALA05240

- Difficulty date: December 24, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 28,791 hours, 10,296 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO MULTIPLE ECAM MESSAGES.  INDICATION FAILURE.  REPLACED PROX SENSOR 23GA, ALL SYSTEMS FUNCTION NORMALLY.
